# SDR R61A201511130818

- Difficulty date: October 22, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85313721
- Condition: Dented
- Location: Bs 111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND DENT ON FORWARD FUSELAGE SKIN APPROXIMATELY 4.5 FORWARD OF FS X-111.000 AND 2.250 UP FROM STIFFENER 12P.   DAMAGE WAS CUT OUT AND A DOUBLER REPAIR WAS INSTALLED ON PN 85313721 IAW RD 8/4-53-7129 AND SRM 51-42-05-02-01.  REF  VP-034491-2015, OP508.
